LATEST NEWS

International Journal of Modern Computation, Information and Communication Technology

ISSN 2581-5954

Volume 2, Issue 8-9, August-September 2019

-------------------------------------------------------------------------------------------------------

Derivation Properties of Finite Rank Operators
M. F. C. Kaunda, N. B. Okelo, Omolo Ongati
pp. 59-65​​.

Abstract  Full Paper (PDF)

-------------------------------------------------------------------------------------------------------